Pacific Journal of Mathematics

Ritt's question on the Wronskian.

B. D. McLemore and D. G. Mead

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 467-472.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971641

Mathematical Reviews number (MathSciNet)
MR0276208

Zentralblatt MATH identifier
0205.06201

Subjects
Primary: 12.80

Citation

Mead, D. G.; McLemore, B. D. Ritt's question on the Wronskian. Pacific J. Math. 35 (1970), no. 2, 467--472. https://projecteuclid.org/euclid.pjm/1102971641


Export citation

References

  • [1] A. P. Hillman, D.W. Forsland, and G.J. Giaccai, Determinantalideals with ap- plications to differentialalgebra.The University of New Mexico Technical Report, No. 143, August, 1967.
  • [2] A. P. Hillman, D. G. Mead, K. B. O'Keefe, and E. S. O'Keefe, Ideals generated by products, Proc. Amer. Math. Soc. 17 (1966), 717-719. MR 33 #5622.
  • [3] H. Levi, On the structure of differentialpolynomials and on their theory of ideals, Trans. Amer. Math. Soc. 51 (1942), 532-568. MR 3, 264.
  • [4] D.G. Mead, Differentialideals, Proc. Amer. Math. Soc. 6 (1955), 420-432. MR 17, 123.
  • [5] D.G. Mead, A necessary and sufficient condition for membership in [uv], Proc. Amer. Math. Soc. 17 (1966), 470-473. MR 33 #5623.
  • [6] K. B. O'Keefe, and E. S. O'Keefe, The differential ideal [uv], Proc. Amer. Math. Soc. 17 (1966), 750-757. MR 33 # 5624.
  • [7] J. F. Ritt, DifferentialAlgebra, Amer. Math. Soc. Colloquium Publications, vol.